# SDR AALA202204054133

- Difficulty date: April 4, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737
- Aircraft serial: 30096
- Aircraft time: 58,399 hours, 24,273 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LIGHT VISUAL ALERT SMOKE LIGHT OUT UNCONFIRMED OR FALSE. ACCOMPLISHED LEFT AFT LAVATORY SMOKE DETECTOR TEST PER AMM 26-14-00.
